# SDR FDEA201204171449

- Difficulty date: April 17, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING SKIN AT NR 3 SLAT LOWER SURFACE XORS 372.  REPAIRED IAW EA1-5750-159830.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
